# SDR CA100224002

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF: DURING REVENUE FLIGHT ON TAKEOFF ROLL, THE PILOT REPORTED LOUD NOISES AND DECIDED TO ABORT THE TAKEOFF. THE ENGINES ARE BEING TROUBLESHOT FOR POSSIBLE SURGES.. (TC 20100224002)
